# SDR 98ZZZX3469

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N998EC
- Make and model: Mooney M20K
- Aircraft serial: 252020
- System (JASC): 7160 · Engine Air Intake System
- Part: Airbox
- Part number: 600406501
- Condition: Chafed
- Location: Engine
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INDUCTION SYSTEM AIRBOX P/N 600406-501 COMES IN CONTACT WITH THE ADJACENT ENGINE MOUNT WHICH IN TURN CHAFES ENGINE MOUNT.  RECOMMEND ADDING CHAFE PROECTION MATERIAL TO ENGINE MOUNT.
